# SDR A6WA200840576

- Difficulty date: August 8, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 12,441 hours, 12,203 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, RBL 9.00, WL 71.00 IB CLIP CRACKED.  FS 280, RBL 9, WL 71.00 IB CLIP REPLACED IAW CRJ 200, SRM 51-42-06 AND 51-42-20.  (K)
